OSA's Digital Library

Journal of the Optical Society of America A

Journal of the Optical Society of America A

| OPTICS, IMAGE SCIENCE, AND VISION

  • Editor: Stephen A. Burns
  • Vol. 26, Iss. 3 — Mar. 1, 2009
  • pp: 566–575

Nonuniform sampling, image recovery from sparse data and the discrete sampling theorem

Leonid P. Yaroslavsky, Gil Shabat, Benjamin G. Salomon, Ianir A. Ideses, and Barak Fishbain  »View Author Affiliations


JOSA A, Vol. 26, Issue 3, pp. 566-575 (2009)
http://dx.doi.org/10.1364/JOSAA.26.000566


View Full Text Article

Enhanced HTML    Acrobat PDF (1086 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

In many applications, sampled data are collected in irregular fashion or are partly lost or unavailable. In these cases, it is necessary to convert irregularly sampled signals to regularly sampled ones or to restore missing data. We address this problem in the framework of a discrete sampling theorem for band-limited discrete signals that have a limited number of nonzero transform coefficients in a certain transform domain. Conditions for the image unique recovery, from sparse samples, are formulated and then analyzed for various transforms. Applications are demonstrated on examples of image superresolution and image reconstruction from sparse projections.

© 2009 Optical Society of America

OCIS Codes
(000.4430) General : Numerical approximation and analysis
(100.2000) Image processing : Digital image processing
(100.3020) Image processing : Image reconstruction-restoration
(070.2025) Fourier optics and signal processing : Discrete optical signal processing
(110.3010) Imaging systems : Image reconstruction techniques

ToC Category:
Image Processing

History
Original Manuscript: August 18, 2008
Manuscript Accepted: November 11, 2008
Published: February 19, 2009

Citation
Leonid P. Yaroslavsky, Gil Shabat, Benjamin G. Salomon, Ianir A. Ideses, and Barak Fishbain, "Nonuniform sampling, image recovery from sparse data and the discrete sampling theorem," J. Opt. Soc. Am. A 26, 566-575 (2009)
http://www.opticsinfobase.org/josaa/abstract.cfm?URI=josaa-26-3-566

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited